# SDR 20010312CW015

- Difficulty date: February 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N24DR
- Make and model: Cvac 440
- Aircraft serial: 393
- Engine: Pwa R2800*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

INTERNAL ENGINE FAILURE IN CRUISE FLIGHT, UNKNOWN SPECIFIC CAUSE PENDING TEARDOWN.
